# SDR AWXA200200401

- Difficulty date: May 2, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 54,185 hours, 21,292 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN IN CRUISE; NR 2 ENGINE GENERATOR WAS ALREADY ON MEL 24-00-1, COND NR 1 (RT ENGINE DRIVEN GENERATOR INOPERATIVE, ACFT DIVERTED TO CMH.  MX TROUBLESHOT & FOUND AN INTERMITTENT GROUND TERMINAL -N- AND FOUND PIN -D- LOOSE ON NR 2 ENG IDG TERMINAL CANNON PLUG.  MX REPLACED GROUND PIN -D- ON CONNECTOR D101G PER CHAP 20.  OPS CHECK GOOD.  APU INLET PRESSURE SENSOR -P2- REPLACED AND APU FUEL CONTROL UNIT WAS ALSO REPLACED PER AWA T/C R6D49604 TO CORRECT THE APU AUTO SHUTDOWN PROBLEM.  VENDOR BENCH TEST AND TEAR DOWN OF APU FUEL CONTROL UNIT CONFIRMED FAILURE, UNIT WAS FOUND TO HAVE ERRODED BUSHINGS DUE TO BLOWN OIL SEAL PACKING.  REPLACED SEAL, SLEEVES.  UNIT RETURNED TO SERVICE.
